On pseudo symmetric monomial curves


Creative Commons License

ŞAHİN M., Sahin N.

COMMUNICATIONS IN ALGEBRA, vol.46, no.6, pp.2561-2573, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 6
  • Publication Date: 2018
  • Doi Number: 10.1080/00927872.2017.1392532
  • Journal Name: COMMUNICATIONS IN ALGEBRA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2561-2573
  • Hacettepe University Affiliated: Yes

Abstract

We study monomial curves, toric ideals and monomial algebras associated to 4-generated pseudo symmetric numerical semigroups. Namely, we determine indispensable binomials of these toric ideals, give a characterization for these monomial algebras to have strongly indispensable minimal graded free resolutions. We also characterize when the tangent cones of these monomial curves at the origin are Cohen-Macaulay.